×

Compactness of a class of Volterra operators. (English) Zbl 0289.47028


MSC:

47Gxx Integral, integro-differential, and pseudodifferential operators
47B06 Riesz operators; eigenvalue distributions; approximation numbers, \(s\)-numbers, Kolmogorov numbers, entropy numbers, etc. of operators
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] D. W. BOYD AND J. A. ERDOS, Norm inequalities for a class of Volterra operators.
[2] T. ANDO, On compactness of integral operators, Nederl. Akad. Wetensch. Proc, Ser A-65, Indag. Math., 24(1962), 235-239.
[3] M. A. KRASNOSEL’SKII, P. P. ZABREIKO, E. J. PUSTYL’NIK, AND P. E. SOBOLEVSKII, In tegral Operators in Spaces of Summable Functions, Izdat. ”Nauk”, Moscow, 1966.
[4] B. MUCKENHOUPT, Hardy’s inequality with weights, Studia Mathematica, 44 (1972), 31-38 · Zbl 0236.26015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.